# SDR FDEA201105111828

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 69,262 hours, 21,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB TRAINING KNOCKED GIRT BAR OFF EMERGENCY SLIDE ON L1 DOOR AGAIN. "MEL 52-11-01-A: L1 DOOR SLIDE - MISSING (IDENTIFY INOP OR MISSING)."  GIRT BAR WOULD NOT ENGAGE OPERATING MECHANISM CORRECTLY, LEAF SPRINGS IN GIRT BAR BROKEN. REMOVED LI DOOR SLIDE, INSTALLED SAFETY PIN IN SLIDE PRESSURE CYLINDER, PLACED SLIDE BEHIND RCB. IAW MM 25-66-01-4.  INSTALLED CANNED 2 EA GIRT BAR SLIDERS COMPLETE WITH PROXIMITY SWITCH TARGETS IAW MM 25-66-10-2 AND MM 25-66-11-2. ALL CHECKED GOOD.
